Some observations on the ototoxicity of thiacetazone

Dayal, D. and Shanta, H. (1970) Some observations on the ototoxicity of thiacetazone. Indian Journal of Tuberculosis, 17 (4). pp. 155-159.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
208 Kb

Abstract

Otoloxioity to thiacetazone was studied with detailed periodic follow up of cohleo- vestibular functions. A total of 469 patients was divided into five groups. Thiacetazone + 1NH combination was given as primary drugs in 175 patients and as secondary drugs in 122 patients. 82 patients received a 3 drug regimen of TZN+INH+Streptomycin. In a group of 70 patients INH alone was administered, while the last group included patients who were given only streptomycin + INH therapy.

EPrint Type:Article
Uncontrolled Keywords:Ototoxicity, Thiacetazone, Symptoms, Cohleo- vestibular functions, INH
Subjects:Pharmaceutical Preparations > Drug Combinations
Disorders of Environmental Origin > Poisoning > Drug Toxicity
Organic Chemicals > Hydrazines > Isoniazid
Sense Organs > Ear
Organic Chemicals > Sulfur Compounds > Thiosemicarbazones
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:1246
Deposited By:Mrs Naina Pandita
Deposited On:06 March 2006

Archive Staff Only: edit this record